# SDR CALA0200476

- Difficulty date: September 25, 2002
- Submitted: September 27, 2002
- Operation: Air carrier
- Aircraft: N14879
- Make and model: Doug DC-9-83
- Aircraft serial: 49526
- Aircraft time: 47,042 hours, 23,250 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Sta 1463
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1.25" CRACK IN TAIL COMPARTMENT R/H SIDE CANTED FRAME AT STA 1463, L17R. A REPAIR DOUBLER WAS INSTALLED IAW SRM 53-01, FIGURE 2.
